Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had miscarriage. Taken Endogest. What to do about frequent periods?

Hello, My wife missed her period on Nov 21th 2012. Later we did pregnancy test and she was carring. On Dec 5th she got bleeding for 10 days continuesly. The Doctor told it is miscarriage . We didnt do any abortion as Doctor told it is not required for 6 weeks pregnancy. On Dec 28th She got her 1st period after miscarriage. Again after 14 days (Jan 12th) she got her 2nd period. The Doctor gave Endogest 200 tablets to get the regular periods. Again after 13 days (Jan 25th) She got her 3rd period before taking Endogest 200 tablets. Please advise what we need to be done in this conditions.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. It is quite normal after miscarriage to get heavy and prolonged bleeding but as she didnt took any tablets I advise you to follow the instructions of your doctor and then she will be fine. I also advise you to have a ultrasonography abdomen done to know the exact cause. Thank you.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor